# SDR DALA2024100209636

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 76,189 hours, 30,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4066008) AFTER TAKEOFF F/A REPORTED POPPING SOUND FROM "AFT ENTRY" DOOR, AND HISSING SOUND. FOUND DOOR HANDLE TO BE EXTREMELY LOOSE. ALL INDICATIONS AND PRESSURIZATION NORMAL. FOUND AFT ENTRY DOOR EXTERIOR HANDLE MISSING. INSTALLED L2 DOOR EXTERIOR HANDLE ASSY PER B737 AMM 52-13. ACCOMP'D SAT RIG & ADJ CHKS OF L2 DOOR PER B737 AMM 52-13.
